# SDR BA05003

- Difficulty date: January 30, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N678US
- Make and model: Airbus A330-323
- Aircraft serial: 388
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 242260108
- Condition: Shorted
- Location: Apu Generator
- Component: Generator
- Component part number: BA04104
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, H
- Precautionary procedure: A

## Discrepancy

CLT - FL 94  AFTER TAKEOFF, THE CREW NOTED THAT THE NR 1 IDG FAULTED.  ALTHOUGH THE APU WAS OPERATIONAL, THE APU AFT FUEL PUMP WAS ON MEL AND THE CREW ELECTED TO RETURN TO CLT.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND FIELD WIRE 2422-60108 SHORTING TO THE SHIELD WIRE.  THE WIRE WAS REPAIRED, SEPARATED AND INSULATED.
